# SDR USAA2013020800021

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,425 hours, 40,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AIRCRAFT RIGHT OVERWING EMERGENCY EXIT LENS FELL OFF.  MAINTENANCE SECURED AIRCRAFT RIGHT OVERWING EMERGENCY EXIT LIGHT LENS.
